Forum

*%$!*+? Copaxone

 

Here is my big ol' Copaxone moan....Enjoy! Any replies will be much appreciated. Not having the best of experiences so far...

So i stopped taking Betaferon and got my mind back and y'know living wihout constant intense flu symptoms has been pretty damned sweet. I'd almost forgotten what it was like to not be constantly anxious and on the edge! Been on Copaxone for just over a week. Got me a few problems with it, wondered if anyone had had similar problems and found solutions...

The first problems being a practical one. I can't inject the backs of my arms and the bottom of my back. It is impossible, especially seen as i need to pinch a none existent inch in order to not inject straight into muscle. Maybe if i had three arms and they had more dexterity and didnt decide to judder just as the needle is going in. My arms are uncooperative at the best of times. I can do my stomach myself and it seems my legs are just too bloody skinny to inject. So what the hell are people meant to do if they don't have a partner/friend/family member who can be around at the same time each day to inject them? Currently my partner is doing it but i don't know what im going to do when he goes away with work. My family live miles away and my friends are all very busy and i wouldnt really feel comfortable asking them to do this.

Problem number two is the pain when injecting my legs. Oh lordy. I have just dragged myself across the room whilst muttering obscenities as it is too painful for me to move my right legs at all after injecting. i am so skinny and i eat like a pig so i can't really help that fact. Injecting into my arms and back and stomach are painful, like a bee sting/small army of bees stinging me at once. I can deal with that. Never been one to be phased by stuff like that. But the pain in my legs (i guess from injecting straight into muscle) is unbelievable! Like someone is dousing my entire legsin sulfuric acid. I have sworn more this week than i have done in years! The auto-injetor is already set to 6mm and i dont think i should be injecting any shallower than that right?

Other than that, it is pretty impossible to get any sleep as every injection site is super swollen and mega painful to the slightest touch and my MS symptoms love to go wild when i don't sleep properly. This is particularly annoying as i really want to get back to work. Living on ESA is the pits. Maybe these site reactions will lessen over time...?

Fun fun fun. Eeeeh.